| Catalog Number |
381312 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
After successful venous puncture, when connecting the heparin cap, it was discovered that the bd catheter had slipped, causing fluid leakage at the connection point.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.